# SDR 2014F00079

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 38,538 hours, 6,590 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: FK24100
- Part serial: MW0026032
- Condition: Cracked
- Location: Compressor
- Part time: 38,538 hours, 6,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IPC ROTOR SHAFT 1-OFF, CRACK OF 7MM WAS FOUND ON SEAL FIN AT LOCATION 32-1003.
